# SDR WX0A2022082274214

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N206NV
- Make and model: Airbus A320-214
- Aircraft serial: 5289
- Aircraft time: 26,956 hours, 13,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 865495
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (12WL) FAILED AT EPSU BITE TEST. / REMOVED AND REPLACED EPSU BATTERY (12WL) IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A."
